Alert archive / California / Flash Flood Warnings in 2010
Flash Flood Warning 75, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Dec 22, 2010, 4:15 AM PST for Inyo County, San Bernardino County, California; Clark County, Nye County, Nevada. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 22, 2010, 4:15 AM PST (12:15 UTC)
- Expired
- Dec 22, 2010, 9:15 AM PST
- In force
- 5 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 91 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 0.3 hours before the alert went out and 374 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 409 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
802 WGUS55 KVEF 221215 FFWVEF CAC027-071-NVC003-023-221515- /O.NEW.KVEF.FF.W.0075.101222T1215Z-101222T1515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 415 AM PST WED DEC 22 2010 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME SOUTHEASTERN INYO COUNTY IN EASTERN CALIFORNIA... EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA... THIS INCLUDES THE LOCATION OF PAHRUMP... NORTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA... WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 715 AM PST * AT 402 AM PST...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM HEAVY RAINFALL THROUGHOUT THE AREA. WATER IS FLOWING THROUGH MANY OF THE STREETS IN PAHRUMP WITH MUD AND DEBRIS ACROSS PORTIONS OF THE ROADWAYS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DESERT RETREAT RV RESORT...PAHRUMP...AND HIGHWAY 160 LEADING INTO PAHRUMP PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FAST RISING WATER AND FLASH FLOODING OF WASHES...DRAINAGE AREAS...HIGHWAYS...STREETS AND LOW WATER CROSSINGS. WHEN FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IT ONLY TAKES 18 INCHES OF SWIFTLY MOVING WATER TO SWEEP A VEHICLE OFF THE ROAD...AND LESS THAN SIX INCHES OF SWIFTLY MOVING WATER TO SWEEP A PERSON OFF THEIR FEET. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN YOU APPROACH FLOOD WATERS MAKE THE SMART DECISION...TURN AROUND...DONT DROWN! REPORT FLOODING TO YOUR LOCAL EMERGENCY MANAGEMENT OFFICE OR LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS VEGAS. BE ESPECIALLY CAUTIOUS AT NIGHT TIME WHEN IT IS EVEN HARDER TO JUDGE THE DEPTH OF THE WATER COVERING THE ROADWAY OR LOW WATER CROSSING. && LAT...LON 3601 11616 3640 11586 3587 11540 3557 11566 $$ JENSEN
3 follow-up statements
204 WGUS75 KVEF 221346 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 546 AM PST WED DEC 22 2010 CAC027-071-NVC003-023-221515- /O.CON.KVEF.FF.W.0075.000000T0000Z-101222T1515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA-INYO CA-CLARK NV-NYE NV- 546 AM PST WED DEC 22 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM PST FOR EXTREME SOUTH CENTRAL NYE...WEST CENTRAL CLARK...EXTREME SOUTHEASTERN INYO AND NORTH CENTRAL SAN BERNARDINO COUNTIES... AT 536 AM PST...LOCAL LAW ENFORCEMENT REPORTED THAT WIDESPREAD FLOODING IS OCCURRING THROUGHOUT THE PAHRUMP AREA. THE NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT LOCALLY HEAVY RAINFALL WILL CONTINUE OVER THE AREA...WHICH WILL ADD TO THE THE FLOOD PROBLEMS THAT ARE ALREADY OCCURRING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DESERT RETREAT RV RESORT...PAHRUMP...HIGHWAY 160 ON THE WEST SIDE OF THE SPRING MOUNTAINS PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FAST RISING WATER AND FLASH FLOODING OF WASHES...DRAINAGE AREAS...HIGHWAYS...STREETS AND LOW WATER CROSSINGS. WHEN FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IT ONLY TAKES 18 INCHES OF SWIFTLY MOVING WATER TO SWEEP A VEHICLE OFF THE ROAD...AND LESS THAN SIX INCHES OF SWIFTLY MOVING WATER TO SWEEP A PERSON OFF THEIR FEET. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN YOU APPROACH FLOOD WATERS MAKE THE SMART DECISION...TURN AROUND...DONT DROWN! REPORT FLOODING TO YOUR LOCAL EMERGENCY MANAGEMENT OFFICE OR LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS VEGAS. BE ESPECIALLY CAUTIOUS AT NIGHT TIME WHEN IT IS EVEN HARDER TO JUDGE THE DEPTH OF THE WATER COVERING THE ROADWAY OR LOW WATER CROSSING. && LAT...LON 3601 11616 3640 11586 3587 11540 3557 11566 $$ JENSEN
022 WGUS55 KVEF 221513 FFWVEF CAC027-071-NVC003-023-221715- /O.EXT.KVEF.FF.W.0075.000000T0000Z-101222T1715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 713 AM PST WED DEC 22 2010 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE * FLASH FLOOD WARNING FOR... EXTREME SOUTHEASTERN INYO COUNTY IN EASTERN CALIFORNIA... EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA... THIS INCLUDES THE LOCATION OF PAHRUMP... NORTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA... WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 915 AM PST * AT 652 AM PST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLOOD WATERS ARE CONTINUING ACROSS MUCH OF THE AREA. ADDITIONAL RAINFALL...WITH THE NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATING UPWARDS TO 0.50 INCH AN HOUR CONTINUES TO FALL ACROSS THE WARNED AREA. THIS ADDITIONAL RAINFALL WILL ADD TO THE RUNOFF WHICH IS ALREADY OCCURRING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DESERT RETREAT RV RESORT...PAHRUMP AND HIGHWAY 160 ON THE WEST SIDE OF THE SPRING MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FAST RISING WATER AND FLASH FLOODING OF WASHES...DRAINAGE AREAS...HIGHWAYS...STREETS AND LOW WATER CROSSINGS. WHEN FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IT ONLY TAKES 18 INCHES OF SWIFTLY MOVING WATER TO SWEEP A VEHICLE OFF THE ROAD...AND LESS THAN SIX INCHES OF SWIFTLY MOVING WATER TO SWEEP A PERSON OFF THEIR FEET. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN YOU APPROACH FLOOD WATERS MAKE THE SMART DECISION...TURN AROUND...DONT DROWN! && LAT...LON 3601 11616 3640 11586 3587 11540 3557 11566 $$ JENSEN
369 WGUS75 KVEF 221715 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 915 AM PST WED DEC 22 2010 CAC027-071-NVC003-023-221718- /O.EXP.KVEF.FF.W.0075.000000T0000Z-101222T1715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA-INYO CA-CLARK NV-NYE NV- 915 AM PST WED DEC 22 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 915 AM PST FOR EXTREME SOUTH CENTRAL NYE...WEST CENTRAL CLARK...EXTREME SOUTHEASTERN INYO AND NORTH CENTRAL SAN BERNARDINO COUNTIES... THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 915 AM FOR EXTREME SOUTH CENTRAL NYE...WEST CENTRAL CLARK...EXTREME SOUTHEASTERN INYO AND NORTH CENTRAL SAN BERNARDINO. RUNOFF WILL CONTINUE TO PRODUCE MINOR FLOODING AND RAPIDLY RUNNING WASHES THROUGH THE REMAINDER OF THE MORNING. OTHER FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR SAN BERNARDINO COUNTY...INCLUDING THE BARSTOW AREA AND YUCCA VALLEY. LAT...LON 3601 11616 3640 11586 3587 11540 3557 11566 $$ SC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Dec 22, 3:35 AM PST, 40 minutes earlier.
Area forecast discussion, Dec 22, 3:35 AM PST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
335 AM PST WED DEC 22 2010
.SYNOPSIS...THE MOIST STREAM OF AIR FROM THE PACIFIC WILL CONTINUE
TO FLOW OVER THE AREA THROUGH WEDNESDAY NIGHT. VALLEY RAIN AND
MOUNTAIN SNOW WILL BE WIDESPREAD OVER THE SOUTHERN GREAT BASIN AND
MOJAVE DESERT. THE RAIN WILL BE HEAVY AT TIMES WHICH CAN CAUSE LOCAL
FLOODING. HEAVY SNOW WILL FALL IN THE SPRING MOUNTAINS AND SHEEP
RANGE OF CLARK COUNTY AND THE HIGHER ELEVATIONS OF LINCOLN COUNTY.
THIS STORM AND ITS ABUNDANT MOISTURE WILL EXIT TO THE EAST LATE
WEDNESDAY NIGHT WITH DRY CONDITIONS THURSDAY AND FRIDAY. A WEAKER
SYSTEM WILL BRING ANOTHER ROUND LIGHT PRECIPITATION TO THE SOUTHERN
SIERRA AND SOUTHERN GREAT BASIN SATURDAY NIGHT.
&&
.SHORT TERM...AN UPPER VORT MAX OFF THE SOUTHERN CALIFORNIA COAST
HAS INITIATED THE NEXT ROUND OF HEAVIER RAINFALL THAT IS MOVING
NORTHEAST FROM OFF THE SOUTHERN CALIFORNIA COAST AND INTO WESTERN
SAN BERNARDINO COUNTY. THIS HEAVIER RAIN WILL MAKE ITS WAY INTO
CLARK...MOJAVE AND LINCOLN COUNTIES AS THE MORNING WEARS ON. AS THE
VORT CENTER AND THE MAIN TROUGH MOVE EAST TOWARDS OUR AREA EXPECT
DESTABILIZATION AND THE POTENTIAL FOR EMBEDDED THUNDERSTORMS TODAY.
FAIRLY HIGH PWAT VALUES APPROACHING 1.5 INCHES WILL MAKE FOR
FLOODING PROBLEMS TODAY AND FLASH FLOODING IS THE MAIN THREAT FROM
THE THUNDERSTORMS. STILL LOOKING FOR THE POTENTIAL OF A BAND OF
HEAVY RAIN SHOWER/THUNDERSTORMS TO FORM UP LATER THIS MORNING IN THE
DIFFLUENT AREA AHEAD OF THE TROUGH AND IN THE THE AREA WHERE MAX
INSTABILITY IS EXPECTED TO OCCUR IN SAN BERNARDINO COUNTY. ALONG
WITH THE RAIN...HEAVY SNOW WILL OCCUR IN THE SOUTHERN NEVADA
MOUNTAINS TODAY ABOVE 7000 FEET. MORE SNOW ACCUMULATIONS ARE ALSO
EXPECTED IN THE INYO COUNTY MOUNTAINS. THE MAIN TROUGH IS EXPECTED
TO PASS THROUGH LATE TONIGHT AND EARLY THURSDAY MORNING. SOME
LINGERING SHOWERS ARE POSSIBLE THURSDAY MORNING ON. NOT MENTIONED IN
THE FORECASTS OR GRIDS IS THE POTENTIAL FOR LOCALLY DENSE FOG FRIDAY
MORNING IN AREAS THAT HAVE CLEARED OUT. A BETTER HANDLE ON THE
PARAMETERS CAN BE EXPECTED IN LATER FORECASTS.
.LONG TERM...SHORTWAVE RIDGING ACROSS THE REGION ON SATURDAY WILL
RESULT IN DRY CONDITIONS. A SHORTWAVE WILL THEN PASS OVER THE AREA
ON SUNDAY AND BRING ANOTHER QUICK ROUND OF PRECIP TO THE NORTHERN
TWO THIRDS OF THE CWA...PRIMARILY NORTH OF INTERSTATE 15. THE MAIN
IMPACT WILL BE SNOW SHOWERS AND AN INCREASE IN WIND FOR THE SIERRA.
DRY CONDITIONS UNDER NORTHWESTERLY FLOW WILL ON FOLLOW MONDAY AND
TUESDAY...BUT THERE WILL BE LITTLE INCREASE IN TEMPS WITH MINIMAL
CHANGE IN THICKNESS VALUES. MODELS DIVERGE FROM HERE ON OUT...BUT
THE OVERALL CONSENSUS SUPPORTS THE IDEA OF ANOTHER LOW PRESSURE
SYSTEM IMPACTING THE REGION ON WEDNESDAY...SO HAVE SLIGHT CHANCES
FORECAST FOR MOST LOCATIONS.
&&
.AVIATION...FOR MCCARRAN...LATEST SATELLITE AND RADAR IMAGERY SHOWS
THE NEXT ROUND OF WIDESPREAD PRECIPITATION JUST SOUTHWEST OF THE
VALLEY AND EXPECT SHOWERS TO BEGIN TO IMPACT THE TERMINAL BY 12Z.
THERE WILL BE LITTLE RELIEF IN PRECIP THROUGHOUT THE DAY...AND RAIN
IS EXPECTED TO BE MORE INTENSE AT TIMES THAN OBSERVED OVER THE PAST
SEVERAL DAYS. THIS WILL LOWER CIGS AGAIN TO ABOUT 3KFT ON
AVERAGE...BUT WILL BE LOWER DURING PERIOD OF MORE INTENSE PRECIP.
THE ATMOSPHERE OVERALL IS MORE UNSTABLE TODAY AS WELL...AND THERE IS
POTENTIAL FOR EMBEDDED THUNDERSTORMS TODAY. THIS WOULD NOT ONLY
GREATLY INCREASE RAIN RATES...BUT ALSO RAISE CONCERN OF STRONG WINDS
AT THE TERMINAL WITH THE POTENTIAL FOR THE MUCH STRONGER WINDS ALOFT
TO MIX DOWN WITHIN STORM DOWNDRAFTS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...MODERATE TO HEAVY RAIN IS EXPECTED OVER MUCH OF THE
REGION WITH THE HEAVIEST RAIN BANDS FORECAST OVER CLARK...EASTERN
SAN BERNARDINO AND MUCH OF MOHAVE COUNTY. HEAVY SNOW IS LIKELY OVER
THE HIGHER ELEVATIONS OF THE SIERRA...CLARK COUNTY MOUNTAINS AND
LINCOLN COUNTY OBSCURING MOUNTAINS. EMBEDDED THUNDERSTORMS ARE
POSSIBLE MAINLY CENTRAL AND SOUTH WITH THE GREATEST CHANCE IN THE
SOUTH. WIDESPREAD CIGS FROM 4-6K FT CAN BE EXPECTED WITH CIGS BELOW
1K FT AT TIMES IN HEAVIER SHOWERS. EMBEDDED THUNDERSTORMS ARE
EXPECTED LATE MORNING AND THIS AFTERNOON...WITH CHANCES INCREASING
TO THE SOUTH.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ015>022.
WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR
NVZ018-019. WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO
10 PM PST THIS EVENING FOR NVZ015.
AZ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AZZ001-002-036.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AZZ003.
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CAZ522>527.
WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
CAZ519- 521.
&&
JACQUES/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Dec 21, 5:29 AM PST, 22 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 529 AM PST TUE DEC 21 2010 AZZ001>003-036-CAZ519>527-NVZ014>022-220430- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 529 AM PST TUE DEC 21 2010 /629 AM MST TUE DEC 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC STORM OFF THE WEST COAST WILL CONTINUE TO ALLOW FOR CONSIDERABLE SUBTROPICAL MOISTURE TO MOVE ACROSS THE AREA TODAY PRODUCING WIDESPREAD RAIN AND SNOW. ALTHOUGH THERE WILL BE SOME BREAKS DURING THE DAY...THE RAIN AND SNOW WILL LIKELY INCREASE ONCE AGAIN TONIGHT. THERE IS A VARIETY OF SPECIAL WEATHER PRODUCTS OUT FOR TODAY FOR PORTIONS OF THE DISTRICT INCLUDING...WINTER STORM WARNINGS...FLASH FLOOD WATCHES...AND FLOOD WARNINGS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM OFF THE COAST WILL MOVE ACROSS THE AREA ON WEDNESDAY AND CONTINUE TO SHIFT EAST WEDNESDAY NIGHT. THIS STORM WILL CONTINUE TO BRING LOCALLY HEAVY SNOW TO THE MOUNTAIN AREAS AND POSSIBLE FLASH FLOOD AND FLOOD PROBLEMS TO THE VALLEY LOCATIONS ON WEDNESDAY. DRYING WILL BE SEEN ON THURSDAY AS A WEAK RIDGE OF HIGH PRESSURE MOVES OVER THE REGION. THIS WILL BE SHORT LIVED HOWEVER AS ANOTHER...WEAKER STORM...MOVES ACROSS THE DISTRICT OVER THE CHRISTMAS WEEKEND FOR A CHANCE OF RAIN AND SNOW ONCE AGAIN TO MAINLY THE NORTHERN PORTION. DRY CONDITIONS ARE THEN LOOKED FOR ON MONDAY AS THIS NEXT SYSTEM SHIFTS TO THE EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 5:11 PM PST | Dense Fog Advisory | VEF | San Bernardino | 5 hr |
| Dec 22, 5:03 AM PST | Flash Flood Warning | VEF | San Bernardino | 7 hr |
| Dec 22, 5:35 AM PST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Dec 22, 5:52 AM PST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Dec 22, 8:50 AM PST | Flash Flood Warning | VEF | San Bernardino | 115 min |
| Dec 22, 10:08 AM PST | Flash Flood Warning | VEF | San Bernardino | 6 hr |
| Dec 22, 10:51 AM PST | Flash Flood Warning | VEF | San Bernardino | 6 hr |
| Dec 22, 12:03 PM PST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Dec 22, 12:24 PM PST | Areal Flood Advisory | VEF | Inyo, San Bernardino | 6 hr |
| Dec 22, 3:24 PM PST | Severe Thunderstorm Warning | VEF | San Bernardino | 51 min |
| Dec 22, 5:01 AM PST | Flash Flood Warning | VEF | Clark | 4 hr |
| Dec 22, 8:47 AM PST | Areal Flood Advisory | VEF | Clark | 3 hr |
| Dec 22, 9:34 AM PST | Flash Flood Warning | VEF | Clark | 6 hr |
| Dec 22, 9:48 AM PST | Flash Flood Warning | VEF | Nye | 6 hr |
| Dec 22, 10:11 AM PST | Areal Flood Advisory | VEF | Clark | 3 hr |
| Dec 22, 11:13 AM PST | Flash Flood Warning | VEF | Clark | 7 hr |
| Dec 22, 11:20 AM PST | Flash Flood Warning | VEF | Clark | 7 hr |
| Dec 22, 1:03 PM PST | Areal Flood Advisory | VEF | Clark | 4 hr |
Nearby
Flash Flood Warnings in California, 2010Flash Flood Warnings in Nevada, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.